# SDR F3LA200700340

- Difficulty date: November 27, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED L2 DOOR SILL CORRODED AT NUTPLATE HOLES UNDER FWD L2 GIRT BAR FITTING/PLATE AREA, JUST AFT OF FR66.  CORROSION WAS FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED L2 DOOR SILL IAW SRM 52-42-11.
